# SDR QXEA200301357

- Difficulty date: October 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,804 hours, 6,691 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: C16193AB
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- PITOT HEAT STANDBY CAUTION LIGHT ILLUMINATED. WENT THROUGH CHECKLIST AND LIGHT REMAINED ILLUMINATED. REMOVED AND REPLACED STANDBY PITOT-STATIC PROBE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
